• Jun 14, 2017 News!Vol.8, No.5 has been indexed by EI (Inspec).   [Click]
  • Jul 19, 2017 News!Vol.9, No.4 has been published with online version. 16 peer reviewed articles from 16 specific areas are published in this issue.   [Click]
  • Jun 14, 2017 News!Vol.9, No.3 has been published with online version. 15 peer reviewed articles from 8 specific areas are published in this issue.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2012 Vol.4(3): 436-437 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2012.V4.501

Synchronization of Chaotic Fractional – Order Systems

Mahboubeh Moghaddas, Esmaeil Sameni, Nemat Changizi, Toktam Lotfi Esmaeil Sameni, Nemat Changizi, and Toktam Lotfi

Abstract—Synchronization of chaotic and Chen system has been done using the active sliding mode control strategy. Regarding the synchronization task as a control problem, fractional order mathematics is used to express the system and active sliding mode for synchronization. It has been shown that, not only the performance of the proposed method is satisfying with an acceptable level of control signal, but also a rather simple stability analysis is performed. The latter is usually a complicated task for nonlinear chaotic systems.

Index Terms—Order derivative.

Mahboubeh Moghaddas, Esmaeil Sameni, Nemat Changizi, and Toktam Lotfi are with the mahboubeh moghaddas is with Young Researchers Club, Gonabad Branch, Islamic Azad University, Gonabad, Iran (e-mail: E.ESMAEIL.SAMENI@gmail.com).
Esmaeil Sameni, Nemat Changizi, and Toktam Lotfi are with Department of control engineering Islamic Azad University, Gonabad Branch, Iran.

[PDF]

Cite: Mahboubeh Moghaddas, Esmaeil Sameni, Nemat Changizi, Toktam Lotfi Esmaeil Sameni, Nemat Changizi, and Toktam Lotfi, "Synchronization of Chaotic Fractional – Order Systems," International Journal of Computer Theory and Engineering vol. 4, no. 3, pp. 436-437, 2012.

Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com